# SDR AU990102

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- Engine: Cfmint CFM563BFR
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector
- Part number: CA15000
- Condition: Faulty
- Location: Egt Indicator
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 ENGINE EGT HARNESS CONNECTOR D1208 SUSPECT FAULTY.  LOWER EGT HARNESS P/N TC174-00 AND ELECTRICAL INTERFACE COUPLING P/N CA150-00 ALSO REPLACED.
